# SDR QXEA0002356

- Difficulty date: August 18, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- CHAFE DAMAGE ON NR 2 FORWARD OUTBOARD FIREWALL WEB AT STATION YN107.18 AND ZN-10.50.  REPAIRED IAW DHC-8 RD 8-54-1330, 8-54-081, AND SRM 51-00-06.
